Biquaternions in Born's electrodynamics

Madhava Rao, B. S. (1938) Biquaternions in Born's electrodynamics. Proceedings of the Indian Academy of Sciences - Section A, 7 (5). pp. 333-338.

[img] Text (FULL TEXT)
0333-0338.pdf - Published Version
Restricted to Repository staff only

Download (199kB) | Request a copy
Official URL:
Item Type: Article
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: Dhruva Kumar
Date Deposited: 10 May 2021 05:17
Last Modified: 10 May 2021 05:17

Actions (login required)

View Item View Item